# SDR IPXA2017020613744

- Difficulty date: January 14, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,248 hours, 15,305 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N3002
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, RT HORIZONTAL STAB UPPER SKIN SURFACE LEADING EDGE PLANK FROM AUX SPAR TO FRONT SPAR FROM FUSELAGE TO STAB TIP HAS NUMEROUS DENTS.   REPAIRED IAW SRM 51-70-10, REPAIR 2, FIG 201,   51-70-10.
